# SDR YENA2022091300888

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N625JB
- Make and model: Airbus A320-232
- Aircraft serial: 02535
- Aircraft time: 64,613 hours, 23,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 833 INSIDE INNER FRAME SEGMENTS 1 FWD (2E/A) AND AFT (4E/A), LONGEST CRACK LENGTH IS 2.31 INCH APP IN PASSENGER CAVIN (6EA); REF: AEROMAN W/O 2022-384/1 NR 2022-443363. ACCOMPLISHED EC# A320-52-1144 ON EMERGENCY EXIT DOOR 833 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE. AEROMAN TECH 8634818 INSP 8622908.
